# SDR COEA2016073001897

- Difficulty date: July 30, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N897FE
- Make and model: Cessna 208B
- Aircraft serial: 0227
- Aircraft time: 10,774 hours, 16,665 cycles
- Engine: Pwa PT6*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Elbow
- Part number: 310365501
- Condition: Fractured
- Location: Engine Oil
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ON START UP OF THE AIRCRAFT, AN OIL LEAK FROM THE FORWARD ENGINE COMPARTMENT WAS NOTICED.  THE PILOT IMMEDIATELY SHUT DOWN THE ENGINE.  MAINTENANCE REPLACED THE OIL RETURN TUBE ELBOW AND APPLICABLE O-RINGS IAW PT6-114A MM 79-20-01. GROUND RUN UP FOR OPS OF LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
